On the Sylow Subgroups of a Doubly Transitive Permutation Group. II.
Mathematische Zeitschrift, Tome 143 (1975), pp. 131-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1975__143_172218,
author = {Cheryl E. Praeger},
title = {On the {Sylow} {Subgroups} of a {Doubly} {Transitive} {Permutation} {Group.} {II.}},
journal = {Mathematische Zeitschrift},
pages = {131--144},
year = {1975},
volume = {143},
zbl = {0291.20006},
url = {http://geodesic.mathdoc.fr/item/MZ_1975__143_172218/}
}
Cheryl E. Praeger. On the Sylow Subgroups of a Doubly Transitive Permutation Group. II.. Mathematische Zeitschrift, Tome 143 (1975), pp. 131-144. http://geodesic.mathdoc.fr/item/MZ_1975__143_172218/